Journal of Mathematics of Kyoto University

Gabor multipliers for weighted Banach spaces on locally compact abelian groups

S.S. Pandey

Full-text: Open access

Abstract

We use a projective groups representation $\rho$ of the unimodular group $\mathcal{G} \times \hat{\mathcal{G}}$ on $L^2(\mathcal{G}$) to define Gabor wavelet transform of a function $f$ with respect to a window function $g$, where $\mathcal{G}$ is a locally compact abelian group and $\hat{\mathcal{G}}$ its dual group. Using these transforms, we define a weighted Banach $\mathcal{H}^{1, \rho}_w(\mathcal{G})$ and its antidual space $\mathcal{H}^{{1}^{\sim}, \rho}_w(\mathcal{G})$, $w$ being a moderate weight function on $\mathcal{G} \times \hat{\mathcal{G}}$. These spaces reduce to the well known Feichtinger algebra $S_0(\mathcal{G})$ and Banach space of Feichtinger distribution $S'_0(\mathcal{G})$ respectively for $w\equiv 1$. We obtain an atomic decomposition of $\mathcal{H}^{1, \rho}_w(\mathcal{G})$ and study some properties of Gabor multipliers on the spaces $L^2(\mathcal{G}), \mathcal{H}^{1, \rho}_w(\mathcal{G})$ and $\mathcal{H}^{{1}^{\sim}, \rho}_w(\mathcal{G})$. Finally, we prove a theorem on the compactness of Gabor multiplier operators on $L^2(\mathcal{G})$ and $\mathcal{H}^{1, \rho}_w(\mathcal{G})$, which reduces to an earlier result of Feichtinger [Fei 02, Theorem 5.15 (iv)] for $w=1$ and $\mathcal{G}=R^d$.

Article information

Source
J. Math. Kyoto Univ., Volume 49, Number 2 (2009), 235-254.

Dates
First available in Project Euclid: 22 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1256219154

Digital Object Identifier
doi:10.1215/kjm/1256219154

Mathematical Reviews number (MathSciNet)
MR2571839

Zentralblatt MATH identifier
1190.43005

Subjects
Primary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc. 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc. 47A67: Representation theory

Citation

Pandey, S.S. Gabor multipliers for weighted Banach spaces on locally compact abelian groups. J. Math. Kyoto Univ. 49 (2009), no. 2, 235--254. doi:10.1215/kjm/1256219154. https://projecteuclid.org/euclid.kjm/1256219154


Export citation